# SDR E81R_JT22652_7

- Difficulty date: September 9, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N816LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258363
- Aircraft time: 9,251 hours, 5,723 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: AIR453965
- Part serial: LK8908225
- Condition: Leaking
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID NOTED DRIPPING ONTO NOSEWHEEL TIRES FROM END OF NLG STEERING JACK AT SHAFT SEAL. INSTALLED NLG STEERING JACK INSPECTED, RETURNED AS SERVICEABLE BY UNIPAK AVIATION LLC, CRS UW2R229L 6/11/2009, ACCUMULATED 3.3 HRS. AND 4 LANDINGS SINCE INSTALLATION. HAVE REPLACED NUMEROUS NLG STEERING JACKS OVERHAULED OR REPAIRED BY SAME FACILITY OVER PAST 4 MONTHS ON THIS AIRCRAFT, ALL REPLACED FOR SEEPING OR LEAKING FLUID FROM ENDS ONTO NOSEWHEEL TIRES. RECOMMEND FACILITY INVESTIGATE WHETHER A Q/C ISSUE OR IF THE COMPONENT MAINTENANCE MANUAL SHOULD HAVE TIGHTER SERVICE LIMIT TOLERANCES FOR NLG STEERING JACK ASSY. COMPONENTS.
